Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Dec 25, 2015, 9:48 AM CST for 4 counties in Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 9:48 AM CST (15:48 UTC)
- Expired
- Dec 25, 2015, 3:45 PM CST
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, AL, Limestone County, AL, Madison County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 83 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 5:33 AM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Dec 25, 5:33 AM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 533 AM CST FRI DEC 25 2015 .UPDATE... FOR 12Z TAFS && .SHORT TERM (THROUGH SUNDAY)... /ISSUED 310 AM CST FRI DEC 25 2015/ ANOTHER TRICKY FORECAST THIS CHRISTMAS MORNING! AS OF 09Z A SHORTWAVE IS MOVING OUT OF THE GULF AS WELL AS THE SUBTROPICAL RIDGE NOSING NORTH. THESE WILL CONTINUE TO PUSH SHOWERS AND THUNDERSTORMS NORTH THROUGH THE AREA. PW VALUES UPWARDS OF 1.5 INCHES STREAMING IN FROM THE SOUTH COUPLED WITH SOME WEAK INSTABILITY WILL SUSTAIN THESE SHOWERS/THUNDERSTORMS AT LEAST IN THE VERY NEAR TERM. AFTER 10-12Z THIS MORNING...THE LLJ REALLY RAMPS UP FROM THE SOUTH AND SHEAR INCREASES QUICKLY TO 30-40KT AT 0-1KM. WITH DEW POINTS ALREADY INCHING UP AND REACHING INTO THE UPPER 60S THIS MORNING...INSTABILITY WILL QUICKLY INCREASE AS RESULT OF THAT AND HEATING WITH SUNRISE. ONCE THE ATMOSPHERE COMPLETELY SATURATES EARLY THIS AFTERNOON...INSTABILITY BECOMES MORE ELEVATED IN NATURE BUT WILL STILL BE SUFFICIENT TO SUPPORT THUNDERSTORMS. ALL OF THESE FACTORS WILL HELP SUSTAIN THE PREVIOUSLY MENTIONED SHOWERS AND HELP TO INITIATE NEW SHOWERS AND THUNDERSTORMS ACROSS THE CWA AND TO THE SOUTH AND MOVE SLOWLY NORTH-NORTHEAST. AT THE SAME TIME...THE FRONT THAT WENT THROUGH THE AREA THURSDAY MORNING MOVED BACK NORTH THURSDAY NIGHT. AS OF 09Z THIS FRONT LOOKS TO BE LOCATED ALONG THE MS/AR BORDER WITH A SOMEWHAT DISORGANIZED LINE OF SHOWERS/THUNDERSTORMS STRETCHING THROUGH EASTERN TN, DOWN THROUGH NW MS AND SE AR. TO NOTE...THE LINE IS PROGRESSING A BIT QUICKER THAN ORIGINALLY THOUGHT AND SEVERE STORMS ARE MOVING THROUGH CENTRAL MS AS OF 09Z. THIS TIMING WILL NEED TO BE MONITORED AS IT APPROACHES THE CWA. THE LOCAL AREA WILL CONTINUE TO BE ENTRENCHED IN A WARM AND MOIST WARM SECTOR AHEAD OF THIS FRONT. AS THE FRONT APPROACHES...THE QUESTION WHAT HAPPENS IF THESE TWO SYSTEMS MEET AND TIMING WILL BE CRUCIAL. LEANING OFF OF SPC'S DAY ONE GUIDANCE AND LOOKING AT THE NEWER HI RES RUNS (HRRR,RAP,NMM,ARW ALL SIMILAR)...THEY ARE ALL SUPPORTING A MORE ORGANIZED LINE OF THUNDERSTORMS BY 15-18Z. THIS IS LIKELY INDICATING A STRENGTHENING/INCREASING COVERAGE OF THE LINE THAT IS ALREADY IN CENTRAL MS. THERE WILL BE ENOUGH INSTABILITY/SHEAR TO SUSTAIN A SQUALL LINE AND EVEN SUPPORT A FEW ISOLATED THUNDERSTORMS AHEAD OF IT. MY CONCERN WOULD BE HOW SATURATED THE ENVIRONMENT IS AND IF THAT WILL LIMIT SOME OF THE INSTABILITY AND HOW STRONG THE THUNDERSTORMS GET. BUT IF THAT DOES NOT OCCUR...WE COULD SEE SOME EMBEDDED SEVERE THUNDERSTORMS IN THE LINE. DUE TO THE STRONG LOW LEVEL SHEAR...CANNOT RULE OUT A TORNADO BUT THE THREAT FOR THAT SEEMS LOW OVERALL. REGARDLESS...ALL THUNDERSTORMS TODAY WILL BE EFFICIENT RAIN PRODUCERS WITH PW UPWARDS OF 1.5-2 INCHES POSSIBLE. AS WELL...THE STRONG SW FLOW ALOFT IS PARALLEL BOTH TO THE NORTHWARD MOVING SHORTWAVE THIS MORNING AND THE FRONTAL BOUNDARY THIS AFTERNOON. THIS WILL LEAD TO TRAINING OF SHOWERS AND THUNDERSTORMS THAT DO DEVELOP. THIS CONTINUES TO SUPPORT THE FLOOD WATCH THAT IS IN EFFECT LEADING TO RIVER FLOODING ISSUES AND MOST LIKELY A FEW INSTANCES OF FLASH FLOODING. THE ISSUE THEN BECOMES WHAT HAPPENS AFTER ABOUT 21-00Z. THE FRONT WILL WASH OUT/STALL AT SOME POINT WITH HIRES GUIDANCE WANTING TO PUSH THE FRONT AND THE LINE OF THUNDERSTORMS THROUGH MUCH OF OUR AREA BEFORE STALLING. ON THE OTHER HAND THE GLOBAL MODELS/NAM WANT TO KEEP THE BULK OF THE PRECIP IN OUR NW COUNTIES BEFORE WASHING OUT. EVENTUALLY OVERNIGHT THE SUBTROPICAL RIDGE AS IT CONTINUES TO BUILD WILL PUSH THE FRONT BACK NORTH AGAIN WITH CONTINUED SHOWERS ALONG IT AND MAYBE A FEW THUNDERSTORMS SINCE INSTABILITY AND SHEAR WILL BE WEAKER AT THIS TIME. QPF FOR TODAY THROUGH SATURDAY IS TRICKY BECAUSE OF WHERE THE BOUNDARIES ULTIMATELY SET UP AND WHAT HAPPENS WITH THE FRONT. OUTSIDE OF THE HIRES MODELS...HIGHEST AMOUNTS STILL LOOK TO BE IN THE NORTHWESTERN HALF OF THE CWA BUT IF THE FRONT SINKS FARTHER SOUTH...THE WHOLE AREA WILL SEE MORE QPF. RIGHT NOW GENERAL AVERAGE AMOUNTS FOR TOTAL RAINFALL IS ABOUT 1 - 2.5 INCHES (AFTER 12Z FRIDAY) BUT THAT IS AN AVERAGE...LOCALLY HIGHER AMOUNTS WILL OCCUR. WITH CONTINUED MOIST SOUTHERLY FLOW AND ISENTROPIC UPGLIDE OVER THE AREA SATURDAY AND INTO SUNDAY...IT IS HARD TO MAKE A CASE FOR LOWERING POPS ANYTHING BELOW CHANCE. SUNDAY LOOKS A LITTLE DRIER AS THE NEXT SYSTEM STARTS TO WRAP UP AND MOVE EAST...SO DID LOWER TO SLIGHT CHANCE ON THIS FORECAST UPDATE. BUT THE WEEKEND LOOKS TO CONSIST OF SCATTERED LIGHT TO MODERATE RAIN SHOWERS. RECORD BREAKING WARMTH WILL CONTINUE THIS WEEKEND WITH HIGHS TODAY IN THE LOWER 70S... SATURDAY INTO THE MIDDLE 70S AND SUNDAY MAYBE A DEG OR TWO COOLER. LOWS EACH NIGHT WILL BE IN THE MIDDLE TO UPPER 60S WHICH IS WELL ABOVE THE NORMAL HIGHS FOR THIS TIME OF YEAR (LOWER 50S). LN .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY NIGHT)... MODELS ARE BECOMING MORE CONSISTENT IN THEIR PLACEMENT OF THE SYSTEM FOR THE UPCOMING WEEK. THE UPPER LOW CUTS OFF OVER EASTERN TEXAS WITH THE ECMWF DEEPER BY AROUND 10MB AT 12Z MONDAY. THE WARM FRONT WILL LIKELY DEVELOP TO THE NORTH OF THE AREA BUT WITH ISENTROPIC LIFT AND A LLJ FROM THE SOUTH...SHOWERS WILL STILL BE POSSIBLE SUNDAY NIGHT AHEAD OF THE MAIN SYSTEM. LOOKS LIKE THE BULK OF THE RAINFALL WILL BE BETWEEN 12-18Z MONDAY WITH GFS DRY AFTER 00Z AND THE ECMWF DRY AFTER 06Z TUES...SO STILL SOME TIMING DIFFERENCES. THUNDERSTORMS WILL BE LIKELY ALONG THIS LINE BUT THE QUESTION WILL BE HOW STRONG/SEVERE THEY GET. ONCE AGAIN...THE BULK OF THE UPPER SUPPORT STAYS WELL TO OUR NORTH (GFS KEEPS IT FARTHER SOUTH/CLOSER TO THE AREA). BUT WITH SUFFICIENT SHEAR...AT LEAST MODERATE CAPE FOR THIS TIME OF YEAR AND A STRONG SURFACE BOUNDARY...STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE. IT WILL ULTIMATELY DEPEND ON THE LIFT AND IF IT CAN COINCIDE WITH THE WARM SECTOR AND LLJ. WIND...OUTSIDE OF THUNDERSTORMS...WILL BE AN ISSUE AS WELL. GUSTS AROUND 25 MPH ARE FORECAST NOT BUT WILL NOT BE SURPRISED IF THAT INCREASES AS WE GET CLOSER. SHOULD BE DRY TUE AND MOST OF WED UNTIL ANOTHER BOUNDARY SETS UP OVER THE SOUTHEAST STATES WHICH MAY OR MAY NOT IMPACT THE REGION...DUE TO VARIOUS DIFFERENCES IN GUIDANCE. DRY CONDITIONS ONCE AGAIN EXPECTED THU EVENING INTO SATURDAY. TEMPERATURES WILL FINALLY BEGIN TO FALL ON TUESDAY BEHIND THE COLD FRONT AND HIGHS WILL ONLY GET INTO THE MIDDLE TO UPPER 50S AND CONTINUE TO FALL THROUGH THE WEEK WITH HIGHS FRIDAY IN THE UPPER 40S. LOWS WILL FOLLOW A SIMILAR PATTERN AND FALL INTO THE UPPER 40S MONDAY NIGHT AND DOWN TO THE LOWER 30S THURSDAY NIGHT. LN && .AVIATION... FOR 12Z TAFS...A STALLED BOUNDARY OVER NW MS AND GOOD 8H FLOW OUT OF THE GULF OF MEXICO WILL SET THE STAGE FOR A HVY RAIN EVENT OVER THE TN VALLEY TODAY AND TONIGHT. THERE WILL ALSO BE ENOUGH LOW LEVEL SHEAR/CAPES FOR SCT TSRA. RADARS ARE SHOWING SHRA/TSRA ARE INCREASING IN AREAL COVERAGE ATTM AND EXPECT THIS TREND TO CONTINUE FOR THE REST OF THE MRNG AND AFTN. THE SHRA/TSRA ACTIVITY SHOULD BEGIN TO DIMINISH AFTER 06Z. EXPECT MAINLY MVFR AND IFR CONDITIONS THRU THE FCST PERIOD FOR BOTH KMSL AND KHSV. 007 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLOOD WATCH THROUGH LATE TONIGHT FOR ALZ001>010-016. TN...FLOOD WATCH THROUGH LATE TONIGHT FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Dec 25, 4:00 AM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 400 AM CST FRI DEC 25 2015 ALZ001>010-016-TNZ076-096-097-252300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 400 AM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ALABAMA... NORTHEAST ALABAMA...NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A HEAVY RAIN EVENT WILL BE POSSIBLE TODAY AND TONIGHT WITH 1 TO 3 INCHES OF RAIN...WITH HIGHER AMOUNTS POSSIBLE BY SATURDAY MORNING. AS A RESULT A FLOOD WATCH IS IN EFFECT FROM THIS MORNING THROUGH 6 AM SATURDAY MORNING. IN ADDITION TO THE THREAT FOR FLOODING...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH DAMAGING WIND GUSTS THE MAIN THREAT. HOWEVER A BRIEF TORNADO CAN NOT BE RULED OUT...ALTHOUGH THE OVERALL THREAT OF TORNADOES WILL BE LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FOR SATURDAY AND SATURDAY NIGHT. HOWEVER...ANOTHER ROBUST STORM SYSTEM IS EXPECTED TO IMPACT THE AREA BEGINNING PERHAPS AS EARLY AS SUNDAY...WITH EFFECTS LINGERING INTO EARLY NEXT WEEK. A FEW THUNDERSTORMS DURING THIS PERIOD COULD BE STRONG TO SEVERE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED LATER THIS MORNING THROUGH THE EVENING.
In the hours before
Special weather statement, Dec 25, 8:02 AM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
802 AM CST FRI DEC 25 2015
ALZ005-006-009-TNZ096-097-251445-
MADISON AL-JACKSON AL-LIMESTONE AL-FRANKLIN TN-LINCOLN TN-
802 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN JACKSON...
SOUTHEASTERN LIMESTONE...FRANKLIN AND SOUTHEASTERN LINCOLN COUNTIES
UNTIL 845 AM CST...
AT 801 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ESTILL SPRINGS TO NEAR
MADISON...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...WINCHESTER...REDSTONE ARSENAL...MOORES MILL...
MERIDIANVILLE...HAZEL GREEN...DECHERD...ESTILL SPRINGS AND COWAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3528 8591 3522 8586 3499 8586 3448 8644
3449 8652 3458 8658 3455 8664 3459 8671
3455 8675 3455 8680 3462 8698 3514 8635
3513 8632 3518 8630 3535 8609
TIME...MOT...LOC 1401Z 244DEG 36KT 3527 8614 3472 8682
STUMPFSpecial weather statement, Dec 25, 8:46 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
846 AM CST FRI DEC 25 2015
ALZ006-008-009-TNZ097-251515-
MARSHALL AL-MADISON AL-JACKSON AL-FRANKLIN TN-
846 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...EASTERN
MADISON...JACKSON AND SOUTHERN FRANKLIN COUNTIES UNTIL 915 AM CST...
AT 846 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HUNTLAND TO NEAR OWENS
CROSS ROADS...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...SCOTTSBORO...WINCHESTER...BRIDGEPORT...REDSTONE
ARSENAL...SOUTH PITTSBURG...STEVENSON...COWAN...OWENS CROSS ROADS AND
MONTEAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3456 8588 3452 8595 3451 8656 3456 8655
3458 8658 3455 8666 3515 8620 3523 8588
3522 8586 3499 8586 3499 8570
TIME...MOT...LOC 1446Z 252DEG 40KT 3507 8619 3467 8648
STUMPFSpecial weather statement, Dec 25, 8:54 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
854 AM CST FRI DEC 25 2015
ALZ004>007-251600-
MORGAN AL-MADISON AL-LAWRENCE AL-LIMESTONE AL-
854 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...NORTHWESTERN
MADISON...LAWRENCE AND LIMESTONE COUNTIES UNTIL 1000 AM CST...
AT 854 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ATHENS TO
6 MILES SOUTHWEST OF MOULTON...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...DECATUR...MADISON...ATHENS...HARTSELLE...MOULTON...
REDSTONE ARSENAL...MOORES MILL...MERIDIANVILLE AND HAZEL GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3499 8633 3431 8696 3434 8753 3442 8753
3500 8708
TIME...MOT...LOC 1454Z 289DEG 40KT 3490 8694 3442 8739
07Special weather statement, Dec 25, 9:12 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
912 AM CST FRI DEC 25 2015
ALZ008>010-251615-
MARSHALL AL-DE KALB AL-JACKSON AL-
912 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...
NORTHEASTERN DE KALB AND JACKSON COUNTIES UNTIL 1015 AM CST...
AT 911 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SOUTH PITTSBURG TO
WOODVILLE...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...FORT PAYNE...RAINSVILLE...BRIDGEPORT...HENAGAR...
STEVENSON...SYLVANIA...HOLLYWOOD...POWELL AND GRANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3449 8556 3451 8639 3452 8633 3456 8631
3457 8633 3459 8630 3460 8633 3462 8633
3499 8592 3498 8561 3454 8551
TIME...MOT...LOC 1511Z 270DEG 43KT 3504 8580 3461 8629
STUMPFLocal storm report, Dec 25, 9:35 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
935 AM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM FLOOD 4 NNW MADISON 34.75N 86.76W
12/25/2015 MADISON AL PUBLIC
KNOX CREEK FLOWING OVER US HIGHWAY 72 NEAR MADISON
HOSPITAL IN MADISON. RELAYED FROM SOCIAL MEDIA.
0925 AM FLOOD 6 WNW HUNTSVILLE 34.77N 86.68W
12/25/2015 MADISON AL PUBLIC
DRY CREEK FLOWING OVER THE BRIDGE ON PLUMMER ROAD WEST OF
RESEARCH PARK BLVD.
&&
BCCSpecial weather statement, Dec 25, 9:38 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
938 AM CST FRI DEC 25 2015
ALZ006>009-016-251630-
CULLMAN AL-MARSHALL AL-MORGAN AL-MADISON AL-JACKSON AL-
938 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CULLMAN...
MARSHALL...SOUTHEASTERN MORGAN...SOUTHEASTERN MADISON AND
SOUTHWESTERN JACKSON COUNTIES UNTIL 1030 AM CST...
AT 938 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ARAB...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...GUNTERSVILLE...ARAB...GRANT...SECTION...WOODVILLE...
BAILEYTON...PLEASANT GROVES...LANGSTON AND UNION GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3447 8603 3447 8606 3442 8611 3423 8642
3426 8644 3426 8649 3425 8650 3425 8652
3423 8652 3420 8655 3421 8656 3431 8671
3478 8616 3455 8591
TIME...MOT...LOC 1538Z 231DEG 39KT 3429 8658
STUMPFThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:40 PM CST | River Flood Warning | HUN | Madison | 58 hr |
| Dec 24, 8:43 PM CST | River Flood Warning | HUN | Jackson, Madison, Marshall | 5 days |
| Dec 24, 8:44 PM CST | River Flood Warning | HUN | Lawrence | 4 days |
| Dec 25, 5:02 AM CST | Special Weather Statement | HUN | Marshall | 43 min |
| Dec 25, 5:28 AM CST | Special Weather Statement | HUN | Cullman | 32 min |
| Dec 25, 6:23 AM CST | Special Weather Statement | HUN | Marshall | 52 min |
| Dec 25, 7:26 AM CST | Special Weather Statement | HUN | Jackson | 34 min |
| Dec 25, 7:55 AM CST | Special Weather Statement | HUN | Franklin | 50 min |
| Dec 25, 8:00 AM CST | Areal Flood Warning | HUN | Lauderdale, Limestone, Madison | 6 hr |
| Dec 25, 8:02 AM CST | Special Weather Statement | HUN | Madison | 43 min |
| Dec 25, 8:18 AM CST | Areal Flood Warning | HUN | Cullman, Marshall, Morgan | 6 hr |
| Dec 25, 8:45 AM CST | Areal Flood Warning | HUN | Jackson, Madison, Marshall | 6 hr |
| Dec 25, 8:46 AM CST | Special Weather Statement | HUN | Jackson | 29 min |
| Dec 25, 8:54 AM CST | Special Weather Statement | HUN | Lawrence, Limestone, Madison, Morgan | 66 min |
| Dec 25, 8:55 AM CST | Areal Flood Warning | HUN | Franklin, Lawrence, Morgan | 6 hr |
| Dec 25, 9:12 AM CST | Special Weather Statement | HUN | Jackson | 63 min |
| Dec 25, 9:24 AM CST | River Flood Warning | HUN | Madison | 33 hr |
| Dec 25, 9:38 AM CST | Special Weather Statement | HUN | Marshall | 52 min |
| Dec 25, 9:55 AM CST | Areal Flood Warning | HUN | DeKalb, Jackson, Marshall | 6 hr |
| Dec 25, 10:18 AM CST | Severe Thunderstorm Warning | HUN | DeKalb | 27 min |
| Dec 25, 10:23 AM CST | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 6 hr |
| Dec 25, 10:51 AM CST | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 4 hr |
| Dec 25, 10:58 AM CST | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 32 min |
| Dec 25, 11:48 AM CST | Flash Flood Warning | HUN | Cullman | 9 hr |
| Dec 25, 12:30 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lawrence | 6 hr |
| Dec 25, 1:00 PM CST | River Flood Warning | HUN | Colbert, Lauderdale | 10 days |
| Dec 25, 1:00 PM CST | River Flood Warning | HUN | Colbert, Lauderdale, Limestone, Morgan | 7 days |
| Dec 25, 1:21 PM CST | River Flood Warning | HUN | Madison, Marshall, Morgan | 6 days |
| Dec 25, 1:29 PM CST | Flash Flood Warning | HUN | Jackson, Madison, Marshall, Morgan | 6 hr |
| Dec 25, 1:56 PM CST | Areal Flood Warning | HUN | Colbert, Jackson, Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Dec 25, 2:34 PM CST | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 6 hr |
| Dec 25, 3:45 PM CST | Flash Flood Warning | HUN | Cullman | 5 hr |
| Dec 25, 4:26 PM CST | Areal Flood Warning | HUN | Colbert, Franklin, Lawrence, Limestone, Madison, Morgan | 25 hr |
| Dec 25, 9:54 AM CST | River Flood Warning | HUN | Franklin, Lincoln | 43 hr |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.